# SDR CALA2025101610187

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 72,816 hours, 32,667 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adr
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NAV ADR 1 FAULT LAND VERIFY REQUIRED CYCLED RELATED BREAKERS, RERACKED ADIRU 1 AND PERFORMED BITE TEST OF ADIRU AND IRU TWICE REF AMM 34-13-00-740 AND AMM 34-14-00-740-004 TEST PASSED ON BOTH ATTEMPTS AND TESTED ADIRU 2 AND 3 ALL TESTS PASSED VIEW PICTURES TAKEN. NO DEFECTS NOTED.
